American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Kanya Ishizaka. A solution to the energy minimization problem constrained by a density function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Simeon Reich and Xianfu Wang. A convex analytic inequality revisited. Contemporary Mathematics 659 (2016) 263-272.
Book volume table of contents   
View Article: PDF

[3] R. Correa, A. Hantoute and A. Jourani. Characterizations of convex approximate subdifferential calculus in Banach spaces. Trans. Amer. Math. Soc. 368 (2016) 4831-4854.
Abstract, references, and article information   
View Article: PDF

[4] Frank Deutsch and Hein Hundal. Arbitrarily Slow Convergence of Sequences of Linear Operators. Contemporary Mathematics 636 (2015) 93-120.
Book volume table of contents
View Article: PDF

[5] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators in general Banach space. Proc. Amer. Math. Soc. 135 (2007) 3917-3924. MR 2341941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charalambos D. Aliprantis and Rabee Tourky. Cones and Duality. Graduate Studies in Mathematics 84 (2007) MR MR2317344.
Book volume table of contents   

[10] Charalambos D. Aliprantis and Rabee Tourky. Piecewise affine functions. Graduate Studies in Mathematics 84 (2007) 221-242.
Book volume table of contents   
View Article: PDF

[11] Charalambos D. Aliprantis and Rabee Tourky. Yudin and pull-back cones. Graduate Studies in Mathematics 84 (2007) 117-158.
Book volume table of contents   
View Article: PDF

[12] Charalambos D. Aliprantis and Rabee Tourky. Cones. Graduate Studies in Mathematics 84 (2007) 1-60.
Book volume table of contents   
View Article: PDF

[13] Charalambos D. Aliprantis and Rabee Tourky. Cones in topological vector spaces. Graduate Studies in Mathematics 84 (2007) 61-116.
Book volume table of contents   
View Article: PDF

[14] Charalambos D. Aliprantis and Rabee Tourky. $\mathcal {K}$-lattices. Graduate Studies in Mathematics 84 (2007) 173-195.
Book volume table of contents   
View Article: PDF

[15] Charalambos D. Aliprantis and Rabee Tourky. Krein operators. Graduate Studies in Mathematics 84 (2007) 159-172.
Book volume table of contents   
View Article: PDF

[16] Charalambos D. Aliprantis and Rabee Tourky. The order extension of $L'$. Graduate Studies in Mathematics 84 (2007) 197-219.
Book volume table of contents   
View Article: PDF

[17] Charalambos D. Aliprantis and Rabee Tourky. Appendix: Linear topologies. Graduate Studies in Mathematics 84 (2007) 243-264.
Book volume table of contents   
View Article: PDF

[18] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 2951-2955. MR 2231619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pando Gr. Georgiev. Parametric Borwein-Preiss variational principle and applications. Proc. Amer. Math. Soc. 133 (2005) 3211-3225. MR 2161143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Simeon Reich and Stephen Simons. Fenchel duality, Fitzpatrick functions and the Kirszbraun--Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005) 2657-2660. MR 2146211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Regina Sandra Burachik and Vaithilingam Jeyakumar. A simple closure condition for the normal cone intersection formula. Proc. Amer. Math. Soc. 133 (2005) 1741-1748. MR 2120273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Samir Adly, Emil Ernst and Michel Théra. Norm-closure of the barrier cone in normed linear spaces. Proc. Amer. Math. Soc. 132 (2004) 2911-2915. MR 2063110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charalambos D. Aliprantis and Owen Burkinshaw. Lateral completeness. Math. Surveys Monogr. 105 (2003) 179-214.
Book volume table of contents   
View Article: PDF

[25] Charalambos D. Aliprantis and Owen Burkinshaw. Lebesgue topologies. Math. Surveys Monogr. 105 (2003) 75-98.
Book volume table of contents   
View Article: PDF

[26] Charalambos D. Aliprantis and Owen Burkinshaw. The lattice structure of Riesz spaces. Math. Surveys Monogr. 105 (2003) 1-48.
Book volume table of contents   
View Article: PDF

[27] Charalambos D. Aliprantis and Owen Burkinshaw. Locally solid topologies. Math. Surveys Monogr. 105 (2003) 49-74.
Book volume table of contents   
View Article: PDF

[28] Charalambos D. Aliprantis and Owen Burkinshaw. Metrizability. Math. Surveys Monogr. 105 (2003) 119-142.
Book volume table of contents   
View Article: PDF

[29] Charalambos D. Aliprantis and Owen Burkinshaw. Solutions to the exercises. Math. Surveys Monogr. 105 (2003) 267-329.
Book volume table of contents   
View Article: PDF

[30] Charalambos D. Aliprantis and Owen Burkinshaw. Fatou topologies. Math. Surveys Monogr. 105 (2003) 99-118.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia